Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 36, NWS Milwaukee, WI

April 19, 2012

NWS Milwaukee, WI issued this small craft advisory at Apr 19, 2012, 4:01 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2012, 4:01 PM CDT (21:01 UTC)
Expired
Apr 20, 2012, 7:00 AM CDT
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WHUS73 KMKX 192101
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 PM CDT THU APR 19 2012

...NORTH GALES EXPECTED LATER TONIGHT AND FRIDAY...

.GUSTY NORTHEAST WINDS ARE POSSIBLE INTO TONIGHT...MAINLY NORTH OF
WIND POINT...ALONG WITH HIGHER WINDS DUE TO THE PERSISTENT WINDS.
A TIGHTENING PRESSURE GRADIENT ON THE BACK SIDE OF DEPARTING LOW
PRESSURE WILL THEN RESULT IN GALE FORCE GUSTS LATE TONIGHT AND
FRIDAY ACROSS THE AREA. HIGH WAVES ARE EXPECTED THROUGH THE DAY
TOMORROW.

LMZ644-645-200515-
/O.NEW.KMKX.SC.Y.0036.120419T2101Z-120420T0900Z/
/O.UPG.KMKX.GL.A.0005.120420T0900Z-120420T2100Z/
/O.NEW.KMKX.GL.W.0010.120420T0900Z-120421T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
401 PM CDT THU APR 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 4 AM CDT FRIDAY. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS: NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  BACKING NORTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS LATE
  TONIGHT AND FRIDAY.

* WAVES: 3 TO 5 INCREASING TO 4 TO 6 FEET TONIGHT...AND THEN 6 TO
  8 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-200515-
/O.UPG.KMKX.GL.A.0005.120420T0600Z-120420T2100Z/
/O.NEW.KMKX.GL.W.0010.120420T0900Z-120421T0000Z/
/O.NEW.KMKX.SC.Y.0036.120419T2101Z-120420T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
401 PM CDT THU APR 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 4 AM CDT FRIDAY. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS: NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  BACKING NORTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS LATE
  TONIGHT AND FRIDAY.

* WAVES: 3 TO 5 INCREASING TO 4 TO 6 FEET TONIGHT...AND THEN 6 TO
  8 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ646-200515-
/O.UPG.KMKX.GL.A.0005.120420T0900Z-120420T2100Z/
/O.NEW.KMKX.GL.W.0010.120420T0900Z-120421T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
401 PM CDT THU APR 19 2012

...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHEAST AT 5 TO 15 KNOTS BACKING NORTH 15 TO 25 KNOTS
  WITH GUSTS TO 35 KNOTS LATE TONIGHT AND FRIDAY.

* WAVES: 2 TO 4 INCREASING TO 5 TO 7 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
3 follow-up statements
101 
WHUS73 KMKX 192351
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
651 PM CDT THU APR 19 2012

...NORTH GALES EXPECTED LATER TONIGHT AND FRIDAY...

.GUSTY NORTHEAST WINDS WILL CONTINUE TONIGHT...ALONG WITH HIGHER
WAVES DUE TO THE PERSISTENT NORTHEAST WINDS. A TIGHTENING
PRESSURE GRADIENT ON THE BACK SIDE OF DEPARTING LOW PRESSURE WILL
THEN RESULT IN GALE FORCE GUSTS LATE TONIGHT AND FRIDAY ACROSS THE
AREA. HIGH WAVES ARE EXPECTED THROUGH THE DAY TOMORROW.

LMZ646-200800-
/O.EXA.KMKX.SC.Y.0036.000000T0000Z-120420T0900Z/
/O.CON.KMKX.GL.W.0010.120420T0900Z-120421T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
651 PM CDT THU APR 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT FRIDAY.
A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY. 

* WINDS: NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 30 KNOTS
  BACKING NORTH 15 TO 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS
  LATE TONIGHT AND FRIDAY.

* WAVES: 3 TO 5 INCREASING TO 4 TO 6 FEET TONIGHT...AND THEN 6 
  TO 8 FEET ON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643>645-200800-
/O.CON.KMKX.SC.Y.0036.000000T0000Z-120420T0900Z/
/O.CON.KMKX.GL.W.0010.120420T0900Z-120421T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
651 PM CDT THU APR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY. 

* WINDS: NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  BACKING NORTH 15 TO 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS
  LATE TONIGHT AND FRIDAY.

* WAVES: 3 TO 5 INCREASING TO 4 TO 6 FEET TONIGHT...AND THEN 6 
  TO 8 FEET ON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
210 
WHUS73 KMKX 200842
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT FRI APR 20 2012

...NORTH GALES EXPECTED TODAY...

.A TIGHTENING PRESSURE GRADIENT ON THE BACK SIDE OF DEPARTING LOW
PRESSURE WILL THEN RESULT IN GALE FORCE GUSTS ACROSS THE AREA.
HIGH WAVES ARE ALSO EXPECTED.

LMZ643-644-201645-
/O.EXP.KMKX.SC.Y.0036.000000T0000Z-120420T0900Z/
/O.EXT.KMKX.GL.W.0010.120420T0900Z-120420T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
342 AM CDT FRI APR 20 2012

...GALE WARNING NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING. THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHEAST AT 15 TO 25 KNOTS BACKING NORTH 15 TO 25 KNOTS
  WITH FREQUENT GALE GUSTS TO 35 KNOTS.

* WAVES: 6 TO 8 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ645-646-201645-
/O.EXT.KMKX.SC.Y.0036.000000T0000Z-120420T1200Z/
/O.EXT.KMKX.GL.W.0010.120420T1200Z-120420T2300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 AM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 6 PM
CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
7 AM CDT THIS MORNING. 

* WINDS: NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 30 KNOTS
  BACKING NORTH 15 TO 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS 
  TODAY.

* WAVES: 4 TO 6 FEET...AND THEN INCREASING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
862 
WHUS73 KMKX 200909
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
409 AM CDT FRI APR 20 2012

...NORTH GALES EXPECTED TODAY...

.A TIGHTENING PRESSURE GRADIENT ON THE BACK SIDE OF DEPARTING LOW
PRESSURE WILL THEN RESULT IN GALE FORCE GUSTS ACROSS THE AREA.
HIGH WAVES ARE ALSO EXPECTED.

LMZ645-646-201715-
/O.CON.KMKX.SC.Y.0036.000000T0000Z-120420T1200Z/
/O.CON.KMKX.GL.W.0010.120420T1200Z-120420T2300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
409 AM CDT FRI APR 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING. 

* WINDS: NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 30 KNOTS 
  BACKING NORTH 15 TO 25 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS 
  TODAY. 

* WAVES: 4 TO 6 FEET...AND THEN INCREASING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-201715-
/O.CON.KMKX.GL.W.0010.000000T0000Z-120420T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
409 AM CDT FRI APR 20 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

* WINDS: NORTHEAST AT 15 TO 25 KNOTS BACKING NORTH 15 TO 25 
  KNOTS WITH FREQUENT GALE GUSTS TO 35 KNOTS. 

* WAVES: 6 TO 8 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 3:48 PM CDT, 13 minutes earlier.

Area forecast discussion, Apr 19, 3:48 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT THU APR 19 2012

.SHORT TERM...

TONIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM TO HIGH

WIDESPREAD RAINFALL EXPECTED TONIGHT ALONG WITH A FEW RUMBLES OF
THUNDER AS LOW PRESSURE SLIDES BY JUST SOUTH OF THE STATE. BIGGEST
ISSUE TONIGHT WILL BE TIMING AND PLACEMENT OF DRY SLOT OVER CENTRAL
IOWA. IT IS BEGINNING TO LOOK LIKE THIS DRY PUNCH MAY GO QUITE A BIT
FARTHER WEST THAN ANTICIPATED...BRING A LULL IN THE PRECIP TO A
LARGE CHUNK OF SRN WI THIS EVENING. WILL HAVE TO MONITOR AND UPDATE
POPS IF THIS TREND CONTINUES. KEPT A SLIGHT CHANCE FOR A SNOW MIX
ACROSS THE NORTH LATE TONIGHT AND INTO EARLY FRIDAY MORNING...AS
TEMPS COLLAPSE ON THE BACK SIDE OF THE LOW. SOUNDINGS DRY OUT PRETTY
QUICK UNDER THE COLD ADVECTION...SO NOT ENTIRELY CONFIDENT IN THIS
MIX.

PRECIP WILL EXIT THE EAST FRIDAY MORNING...WITH LINGERING CLOUDY
SKIES THROUGH MOST OF THE DAY. TEMPS WILL STRUGGLE INTO THE MID AND
UPPER 40S WITH THE CLOUDS AND A COLDER AIRMASS IN PLACE. NORTHERLY
WINDS WILL BE BREEZY AS WELL...WHICH WILL PUT AN EXTRA BITE IN THE
AIR.

FRIDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM

THE SHORTWAVE TROUGH PASSAGE WILL OCCUR EARLY FRIDAY EVENING
FOLLOWED BY CLEARING SKIES AND HIGH PRESSURE. GOOD RADIATIONAL
COOLING WILL OCCUR SO WENT WITH AREAS OF FROST GIVEN LOW TEMPS IN
THE LOWER TO MID 30S.

NWLY FLOW ALOFT WILL PREVAIL FOR THE WEEKEND WITH WEAK SHORTWAVE
TROUGHS WITHIN THE FLOW. SFC LOW PRESSURE OVER THE NRN PLAINS ON
SAT WILL WEAKEN AS IT MOVES INTO THE UPPER MS RIVER VALLEY. THE
WARM ADVECTION AND OVERALL QG LIFT WILL REMAIN TO THE WEST UNTIL
SUNDAY WHEN A SHORTWAVE TROUGH PASSES BUT WILL BE WEAK. LOW POPS
ARE FCST SAT NT OVER SOUTH CENTRAL WI AND OVER THE ENTIRE CWA FOR
SUN. TEMP FORECASTS ARE CHALLENGING GIVEN THE WEAKENING SYSTEM
APPROACHING AND NOT KNOWING HOW MUCH CLOUD COVER WILL DRIFT ACROSS
THE STATE. DID ACCOUNT FOR SOME SUNSHINE DURING THE DAY.

.LONG TERM...

MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM

NW FLOW ALOFT WILL LIKELY CONTINUE FOR MUCH OF NEXT WEEK AS A
LARGE UPPER TROUGH BECOMES ESTABLISHED OVER THE NERN
USA...ALTHOUGH SHOULD WEAKEN SOME BY MID WEEK. SMALL CHANCES OF
RAIN FOR PORTIONS OF THE CWA FOR MONDAY AS WEAK VORTICITY MAXIMUMS
ON THE WEST SIDE OF THE UPPER LOW MAY STILL AFFECT THE REGION. LOW
PRESSURE WILL THEN TRACK FROM THE NRN PLAINS TOWARD THE GREAT
LAKES AND WEAKEN. SLY WINDS AND WARM ADVECTION TO BEGIN TUE AND
CONTINUE INTO THE MIDDLE OF THE WEEK. SMALL CHANCES OF PCPN FOR
TUE NT AND WED WITH THE WARM ADVECTION. MEANWHILE...TEMPS BECOME
MORE MILD TOWARD THE MIDDLE OF THE WEEK.

&&

.AVIATION/00Z TAFS/...

WIDESPREAD RAINFALL NORTH WILL CONTINUE INTO TONIGHT ACROSS SOUTHERN
WISCONSIN...ALONG WITH A RUMBLE OR TWO OF THUNDER. STILL LOOKS LIKE
THERE MAY BE A PERIOD OF DRIER WEATHER IN THE SOUTHEAST THIS EVENING
AND EARLY NIGHT AS A DRY SLOT PUSHES INTO THE AREA.

MVFR TO IFR CONDITIONS EXPECTED INTO TONIGHT...THOUGH SOME BRIEF VFR
POSSIBLE AS THE DRY SLOT MOVES THROUGH. RAIN WILL WIND DOWN FRIDAY
MORNING WITH CONDITIONS SLOWLY IMPROVING INTO THE AFTERNOON AS THE
SFC LOW HEADS EAST OF THE AREA.

&&

.MARINE...

WILL BE ISSUING A SMALL CRAFT ADVISORY FOR AREAS NORTH OF WIND
POINT...AS WAVES OF GREATER THAN 4 FEET EXPECTED THROUGH THE NIGHT
UNDER PERSISTENT GUSTY NORTHEAST WINDS. GUSTS TO 25 KNOTS POSSIBLE
AS WELL. THINK A FEW GUSTS TO 25 KNOTS WILL BE POSSIBLE THROUGH LATE
AFTERNOON...BUT LIGHTER WINDS THEN EXPECTED THROUGH THE EVENING AS
LOW PRESSURE DRAWS NEAR AND THE GRADIENT WEAKENS. NORTHERLY GALE
FORCE GUSTS THEN POSSIBLE LATE TONIGHT AND FRIDAY AS THE PRESSURE
GRADIENT TIGHTENS ON THE BACK SIDE OF THE LOW. WILL THUS BE
UPGRADING THE GALE WATCH TO A WARNING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING FROM 4 AM TO 7 PM CDT FRIDAY FOR LMZ643>646.

     SMALL CRAFT ADVISORY UNTIL 4 AM CDT FRIDAY FOR LMZ643>645.

&&

TONIGHT/FRIDAY AND AVIATION/MARINE...DDV
FRIDAY NIGHT THROUGH THURSDAY...GEHRING
Hazardous weather outlook, Apr 19, 3:58 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 PM CDT THU APR 19 2012

WIZ046-047-051-052-056>060-062>072-201000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
358 PM CDT THU APR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

WIDESPREAD MODERATE RAINFALL WITH EMBEDDED ISOLATED THUNDERSTORMS
WILL PREVAIL TONIGHT AS LOW PRESSURE MOVES ACROSS NORTHERN ILLINOIS.
MINOR STREET FLOODING IS POSSIBLE WITHIN THE HEAVIER RAIN BURSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE ARE SMALL CHANCES OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY
AS MILDER AIR RETURNS TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK INTO NEXT WEEK.

LMZ643>646-201000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
358 PM CDT THU APR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM WHEN A GALE WARNING
WILL GO IN EFFECT. STRONG LOW PRESSURE WILL TRACK ACROSS NORTHERN
ILLINOIS AND SOUTHERN LAKE MICHIGAN TONIGHT AND THROUGH THE LOWER
GREAT LAKES ON FRIDAY. THIS WILL RESULT IN INCREASING NORTHEAST TO
NORTH WINDS WITH THE WIND GUSTS REACHING GALE FORCE EARLY FRIDAY
MORNING. INCREASING HIGH WAVE HEIGHTS WILL OCCUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A GALE WARNING IS IN EFFECT FOR FRIDAY AS STRONG LOW PRESSURE MOVES
ACROSS THE LOWER GREAT LAKES. BRISK NORTHERLY WINDS AND HIGH WAVES
WILL PREVAIL WITH GALE FORCE WIND GUSTS.

THERE ARE SMALL CHANCES OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY
AS MILDER AIR RETURNS TO THE REGION.

GEHRING

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:14 AM CDTGale WatchMKX12 hr
Apr 19, 4:01 PM CDTGale WarningMKX27 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.